MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLES

HTL-STREFA S.A. DROPLET PEN NEEDLES
Model Number 31G X 5MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patient called complaining that the pen needles won't fully go into the skin, they are stopping.The pen needles doesn't feel smooth going in.

Brand Name
DROPLET PEN NEEDLES
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7933145
Report Number9613304-2018-00051
Device Sequence Number19217224
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)230201(10)Y56D9
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number31G X 5MM
Device Catalogue Number8310
Device Lot NumberY56D9
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2018
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1